DOI 10.5692/clinicalneurol.cn-000888
[A case of chronic inflammatory demyelinating polyradiculoneuropathy after treatment with pegylated interferon α-2a in a patient with chronic hepatitis B virus infection].
Аннотация
We report the case of a 42-year-old man with chronic hepatitis B virus infection who developed weakness and paresthesia in the extremities 2 months after administration of pegylated interferon (Peg-IFN)α-2a. Nerve conduction studies conducted 6 months after onset showed abnormal temporal dispersions in both tibial nerves. We diagnosed chronic inflammatory demyelinating polyradiculoneuropathy (CIDP) resulting from treatment with Peg-IFNα-2a. Neurological symptoms were prolonged despite suspension of the treatment. Subsequent treatment with intravenous immunoglobulin improved both clinical symptoms and temporal dispersion. IFNα-induced CIDP is rare, but can reportedly progress even after interruption of IFN-α without immunotherapy. Patients presenting with polyneuropathy after initiation of IFN-α thus require close attention.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.